Communications in Mathematical Physics

, Volume 217, Issue 2, pp 357–373

Non-Commutative Harmonic Oscillators¶and Fuchsian Ordinary Differential Operators

  • H. Ochiai

DOI: 10.1007/s002200100362

Cite this article as:
Ochiai, H. Commun. Math. Phys. (2001) 217: 357. doi:10.1007/s002200100362

Abstract:

The spectral problem for non-commutative harmonic oscillators is shown to be equivalent to solve Fuchsian ordinary differential equations with four regular singular points in a complex domain.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • H. Ochiai
    • 1
  1. 1.Department of Mathematics, Kyushu University, Fukuoka 812-0053, Japan.¶E-mail: ochiai@math.kyushu-u.ac.jpJP